United Arab Emirates
A 28-year-old female asked:
Hi i had clomid (clomiphene) 50 mg today is my 24 day i am having severe abdominal cramps breast tenderness for past 2 days why.?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 22 years experience
See doctor : After taking Clomid (clomiphene) usually one does a pregnancy test to see if it worked. If your pain continues you will need to see a doctor. Those are not side effects of Clomid (clomiphene) so many days after use.
5.1k viewsAnswered >2 years ago
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.